# SDR CA141024018

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 2,963 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7800 · Engine Exhaust System
- Part: Shroud
- Part number: 17500114
- Condition: Broken
- Location: Thrust Reverser
- Part time: 98 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SHROUD WAS INSTALLED NEW, 98 HOURS PREVIOUS.  BOTH THE BOTTOM CLAMP TABS HAD BROKEN OFF.  EXAMINATION SUGGESTED THAT SHARP, BURRED EDGES AND SMALL DENTS AND DEFORMITIES LEFT BY THE FORMING PROCESSES MAY HAVE CONTRIBUTED TO STRESS CRACKING. THE PART IS MADE FROM STAINLESS STEEL.  WITH BROKEN TABS, THE SHROUD WAS ABLE TO VIBRATE AGAINST THE NR 3EXHAUST RISER AND CHAFE INTO IT.
